# SDR DL733992709

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Deployed
- Location: Pax  Door
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE REPOSITIONING A/C TO GATE FOR FIRST FLIGHT DEPARTURE, R1 SLIDE WAS INADVERTENTLY DEPLOYED DUE TO GIRT BAR APPARENTLY SHIFTED AND WHEN OPS ATTEMPTED TO BOARD A/C GIRT BAR GOT CAUGHT ON DOOR FRAME AND DEPLOYED WHEN DOOR WAS OPENED FULLY.  MTC FERRY A/C TO SLC FOR SLIDE REPLACEMENT.  REPLACED SLIDE.
